# SDR 2011FA0000138

- Difficulty date: February 28, 2011
- Submitted: February 28, 2011
- Operation: General aviation
- Aircraft: N904ER
- Make and model: Diamon DA 42
- Aircraft serial: 42281
- Aircraft time: 1,648 hours
- System (JASC): 2720 · Rudder Control System
- Part: Rudder Pedal
- Part number: DA427233700
- Condition: Cracked
- Location: Zone 100
- Part time: 1,648 hours
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING PRE-FLIGHT, CREW NOTICED THAT THE RUDDER PEDAL APPEARED TO BE CROOKED, AT A DIFFERENT ANGLE RELATIVE TO THE OTHER PEDAL. MAINTENANCE PERSONNEL DISCOVERED THAT THE RUDDER PEDAL, P/N-DA4-2723-37-00 WAS CRACKED APPROXIMATELY 2 INCHES LONG WHERE THE BRAKE CYLINDER ACTUATING WEB IS WELDED TO THE HORIZONTAL TUBE. TWO OTHER AIRCRAFT IN THIS FLEET OF TEN HAD SIMILAR CRAKED PEDALS. IN TOTAL THERE WERE 4 CRACKED PEDALS.
